RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 2, Pages 277–281 (Mi dan45288)  

MATHEMATICS

On spectral theory for problems on normal oscillations of an ideal fluid in rotating elastic containers

A. Garadzhaev

Turkmen Agricultural University, Ashgabat

Full text: PDF file (645 kB)

Bibliographic databases:
UDC: 517.9:532
Presented: А. Н. Тихонов
Received: 24.11.1981

Citation: A. Garadzhaev, “On spectral theory for problems on normal oscillations of an ideal fluid in rotating elastic containers”, Dokl. Akad. Nauk SSSR, 264:2 (1982), 277–281

Citation in format AMSBIB
\Bibitem{Gar82}
\by A.~Garadzhaev
\paper On spectral theory for problems on normal oscillations of an ideal fluid in rotating elastic containers
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 2
\pages 277--281
\mathnet{http://mi.mathnet.ru/dan45288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0658193}
\zmath{https://zbmath.org/?q=an:0525.76021}


Linking options:
  • http://mi.mathnet.ru/eng/dan45288
  • http://mi.mathnet.ru/eng/dan/v264/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019